Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inequalities for holomorphic functions of several complex variables
HTML articles powered by AMS MathViewer

by Jacob Burbea PDF
Trans. Amer. Math. Soc. 276 (1983), 247-266 Request permission

Abstract:

Sharp norm-inequalities, valid for functional Hilbert spaces of holomorphic functions on the polydisk, unit ball and ${{\mathbf {C}}^n}$ are established by using the notion of reproducing kernels. These inequalities extend earlier results of Saitoh and ours.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H10, 32A10, 46E20
  • Retrieve articles in all journals with MSC: 32H10, 32A10, 46E20
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 276 (1983), 247-266
  • MSC: Primary 32H10; Secondary 32A10, 46E20
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0684506-0
  • MathSciNet review: 684506